# SDR 9621019983

- Difficulty date: October 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N983US
- Make and model: Doug DC-9-32
- Aircraft serial: 47282
- Engine: Pwa JT8D15
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 7915PMPASSY
- Condition: Failed
- Location: Lt Engine
- Part time: 16,365 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB, THE LEFT ENGINE EPR AND FUEL FLOW INDICATIONS BEGAN FLUCTUATING.  CREW RETURNED TO MSP AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED THE LEFT ENGINE FUEL CONTROL AND TRIMMED ENGINE, LEAK AND OPERATIONAL CHECK OK.
